MathSciNet Relay Station
MathSciNet bibliographic data
MR1390041 (98d:20041) 20F32 (20E06)
Kharlampovich, O.; Myasnikov, A. Hyperbolic groups and free constructions. Trans. Amer. Math. Soc. 350 (1998), no. 2, 571–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement